# SDR SWAA2025020583804

- Difficulty date: January 7, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRNGER 27R AFT CARGO COMPARTMENT 2024-780306 <[01] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRNGER 27R AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02; DWG NO: DWG NO:147A7221 SHEET: 24 REV:-; IAW B737-700 SRM 51-10-02 STEP 9; [02] CORRECTED STEP 1.  REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRNGER 27R AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02; DWG NO: DWG NO:147A7221 SHEET: 24 REV:-; IAW B737-700 SRM 51-10-02 STEP 9; SEE INDIVIDUAL SIGNOFF BELOW.;[03] TASK CARD COMPLETE.  SEE INDIVIDUAL SIGN OFF BELOW.
